Hello! This is a common side effect with any formulation of bupropion:
Very common (10% or more of users): Blurred vision (up to 14.6%)"
It generally resolves within a few days to a week or two but should be reported to your doctor.
Best regards, Wild Cat
Call your doctor at once if you have:
a seizure (convulsions);
unusual changes in mood or behavior;
a manic episode - racing thoughts, increased energy, reckless behavior, feeling extremely happy or irritable, talking more than usual, severe problems with sleep;
blurred vision, tunnel vision, eye pain or swelling, or seeing halos around lights;
fast heartbeats; or
severe skin reaction, fever, sore throat, swelling in your face or tongue, burning in your eyes, skin pain, followed by a red or purple skin rash that spreads (especially in the face or upper body) and causes blistering and peeling.
All the antidepressants give me blurred vision initially. It usually clears up after about the first month or two.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.